# SDR SWAA062273

- Difficulty date: July 2, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 71,742 hours, 48,672 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 65458661030
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RIGHT KEEL BEAM CORRODED AT BS 500D, STR 28R.  REPAIRED KEEL BEAM PER SWA EA.
